MAUDE Adverse Event Report: COOPERSURGICAL, INC. MITYONE MUSHROOM CUP BOX OF 12; FOETAL VACUUM EXTRACTION SYSTEM CUP

COOPERSURGICAL, INC. MITYONE MUSHROOM CUP BOX OF 12; FOETAL VACUUM EXTRACTION SYSTEM CUP
Model Number 10067
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an infant sustained diffuse scalp hyperdense swelling in the left temporoparietal and posterior parieto-occipital region upon birth.The mityone vacuum system was used during delivery.Initial diagnosis so far is that there no acute infarcts or brain hemorrhage.Infant was admitted to the nicu.No additional information is available.100670 mityone (b)(4).
 
Additional Manufacturer Narrative
Device location is unknown.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
Distribution history: the complaint product was manufactured at csi on 07/03/2023 under work order (b)(4) and shipped on 07/19/2023.Manufacturing record review: dhr-10067- 335530 was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: not applicable.Service history record: service history not applicable for this product.Historical complaint review: a review of the 2-year complaint history showed no similar reported complaint conditions.Product receipt: the complaint product has not been returned to cooper surgical.Visual evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to cooper surgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to cooper surgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Root cause: root cause not applicable as the complaint condition was not confirmed.These adverse events are identified in the ifu and may also occur while navigating the pelvis during delivery.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.
 
Event or Problem Description
No additional information is available.

Brand Name
MITYONE MUSHROOM CUP BOX OF 12
Common Device Name
FOETAL VACUUM EXTRACTION SYSTEM CUP
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull
CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651582
MDR Report Key19608482
Report Number1216677-2024-00028
Device Sequence Number8204935
Product Code HDB
UDI-Device Identifier00888937003123
UDI-Public(01)00888937003123(10)335530(17)260605
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K890307
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/05/2026
Device Model Number10067
Device Catalogue Number10067
Device Lot Number335530
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/12/2024
Supplement Date Received by Manufacturer08/01/2024
Initial Report FDA Received Date06/25/2024
Supplement Report FDA Received Date08/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown